Degree-inverting involutions on matrix algebras

Degree-inverting involutions on matrix algebras

Author Goncalves Fonseca, Luis Felipe Google Scholar
de Mello, Thiago Castilho Autor UNIFESP Google Scholar
Abstract Let F be an algebraically closed field of characteristic zero, and G be a finite abelian group. If A = circle times(g is an element of G)A(g) is a G-graded algebra, we study degree-inverting involutions on A, i.e. involutions * on A satisfying (A(g))* subset of A(g-1), for all g is an element of G. We describe such involutions for the full nxn matrix
Keywords Matrix algebras
involutions
graded algebras
upper-triangular matrices
xmlui.dri2xhtml.METS-1.0.item-coverage Abingdon
Language English
Sponsor Fapesp [2014/10352-4, 2014/09310-5]
CNPq [461820/2014-5]
Grant number Fapesp [2014/10352-4, 2014/09310-5]
CNPq [461820/2014-5]
Date 2018
Published in Linear & Multilinear Algebra. Abingdon, v. 66, n. 6, p. 1104-1120, 2018.
ISSN 0308-1087 (Sherpa/Romeo, impact factor)
Publisher Taylor & Francis Ltd
Extent 1104-1120
Origin http://dx.doi.org/10.1080/03081087.2017.1337060
Access rights Closed access
Type Article
Web of Science ID WOS:000429099000003
URI https://repositorio.unifesp.br/handle/11600/53793

Show full item record




File

File Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Search


Browse

Statistics

My Account